Methotrexate Injections

bionic
bionic Member Posts: 75
8) Hi was just wondering if someone could give me a answer on whether it is normal for joint pain etc to be worse when using methotrexate injections (25mg) I was on the tablets for years but all of a sudden they started to make me feel really sick so I was changed to the injections, now I get so much pain even with c d painkillers and my other medication, wondering if it could just be a coincidence or whether it has been spoken about before.

Rosie

Comments

  • helpline_team
    helpline_team Posts: 2,252
    edited 30. Nov -1, 00:00
    Hi Rosie
    Yes, other people have spoken about getting an increase in symptoms after changing to injections. There must be a reason for this but I don't know it. Your rheumy nurse or pharmacist might have the answer.
    Best wishes
    Val
  • joyful164
    joyful164 Member Posts: 2,962
    edited 30. Nov -1, 00:00
    Have just read this post.

    About 24 hours after taking MTX, I do get extra soreness in the main areas of my arthritis. This happens every time with me so I put it down to the MTX doing it's job.

    joyful